# SDR SWAA2022041282494

- Difficulty date: March 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Broken
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY DOOR LOWER STRAP COVER ASSY LH SIDE AT PASSENGER CABIN (1 EA) 2022-131468 / [01] REPLACED EMERGENCY DOOR LOWER STRAP COVER ASSY LH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700-AMM 52-22-51-400-801 STEP 3.D.(2 ) (D);[02] REPLACED EMERGENCY DOOR LOWER STRAP COVER ASSY LH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700-AMM 52-22-51-400-801 STEP 3.D.(2 ) (D)
